dkwgdk (dkwgdk) wrote in vaginapagina,
dkwgdk
dkwgdk
vaginapagina

Mirena: My Period Is Freaking Me Out (but maybe I'm just complaining)

(Hey y'all -- this is cross-posted to IUD-Divas, but I thought folks here might also have some good insight.)

I got my Mirena two years and some months ago.  It was inserted to help control my very heavy periods and severe cramps.  I had a month of nothing, then spotting continuously for two months, then some acne and bloating, and then with some lifestyle changes both of these problems settled down. The good news is that it seemed to have no effect on my migraines, depression, and anxiety, which are the reasons I can't take most oral contraceptives.  I continued to have a very regular monthly period, but instead of soaking a super-plus tampon in under an hour, I could actually wear one for a full six hours and, when combined with a pad, I could sleep through a seven-hour night without leaking all over my bed.

However...now.  Eish.  Despite Vitamin E, the past two months have been four days of spotting + four to five days of heavier bleeding.  8-9 days of bleeding.  My period will start on, say the 18th of June, and then start AGAIN on the 10th of July.  So, I have a roughly 21-day cycle (it used to be 28) but I basically only have 2 blood-free weeks a cycle.

It's still relatively light (for me) and I don't have hideous cramps.  I still have the sudden gushes I had pre-Mirena, which are a bit alarming and I need to make sure I prepare for them...you know what's a great way to cause one?  Doing squats with 120 pounds on your back!  Nothing like gushing at a gym full of Manly Men!

I think I'm just sad and whiny because it's day 1 of this month's bleed and I always feel a little weepy on day 1. But if anybody has ANY idea about what I can do to help this? I'm all ears.  The Vitamin E doesn't seem to work, and I have to avoid taking big doses of anti-inflammatories (ie the 3x3x3 Advil thing) because they make my stomach really upset.  I've also tried that one in the past without success.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments